# SDR RRXA003771

- Difficulty date: July 19, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 56488932
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE R/H UPPER TRAILING EDGE I/B AILERON PANEL 565G, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW PANEL AND INSTALLED IAW DC-8 SRM 51-3-0, 53-2-1 AND 51-1-21.
